Ok here's the story so Monday I found out I had candida doc prescribed me nystatin 3x a day for 6 weeks started it monday. Tuesday intense itching started,Wednesday got worse along with hives and sunburn look almost everywhere was advised by pharmacy to stop nystatin so I did Wednesday .took claritin and activated charcoal and benadryl. Yesterday took zantac/zyrtec combo and activated charcoal. Its still there doctor called in a steroid but don't want to take that unless last resort. Idk if its an actual allergic reaction to nystatin or if the nystatin was killing too much yeast too fast and the die off effect was horrendous I figured either way by taking allergy meds and activated charcoal it would be gone but its not any better please help
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.